# SDR HEEA0010584

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3520T
- Make and model: Bolkms BO105S
- Aircraft serial: S539
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: FTA017520
- Condition: Defective
- Location: Main Fuel
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SANDED FLANGES AND POSSIBLE WARPED BOOST PUMP FLANGE. SENT TO A/C TEAM, INC. FOR INSPECTION AND REPAIR.
